# SDR VNAA2019071511101

- Difficulty date: July 15, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 35,560 hours, 35,305 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW RECEIVED A REVERSER UNSAFE MESSAGE. RAN QRH AND RETURNED TO CAK. DEFERRED LT THRUST REVERSER. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED THE FOLLOWING: STOW SWITCH, POWER DRIVE UNIT, ORANGE HARNESS, THROTTLE LOCKOUT SWITCH, EMERGENCY STOW PUSH BUTTON SWITCH. MEL WAS CLEARED ON 28JUL19 BY INSTALLING A WIRE ALONGSIDE EXISTING HARNESS FROM CONNECTOR P125-X TO TB117-2 PER REO 601R-78-30-4283. HOWEVER IT FAILED AGAIN AND THE AIRCRAFT HAS RETURNED TO CAK. C/W BBD ACTION PLAN. REMOVED AND REPLACED TB205-5 AND TB207-7 IN JB4. REMOVED AND REPLACED CONTACT PINS ON TB205-5 PINS K AND E AND TB207-7 PINS K AND E. OPS CHECK GOOD.
